The third regularized trace formula for the Sturm-Liouville operator with the bounded operator coefficient


Baksi O. , Adiguezelov E.

MATHEMATICAL AND COMPUTER MODELLING, vol.52, pp.1846-1857, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2010
  • Doi Number: 10.1016/j.mcm.2010.07.014
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1846-1857

Abstract

In this work, we obtain a regularized trace formula for the Sturm-Liouville operator with a bounded operator coefficient given in the finite interval. (C) 2010 Published by Elsevier Ltd